# SDR R61A201803250397

- Difficulty date: March 15, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 5,565 hours, 3,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17119903401
- Condition: Cracked
- Location: Fuselage
- Part time: 5,565 hours, 3,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE PERFORMED PERMANENT REPAIR OF A CRACK ON FRAME 52 LT SIDE WHEEL WELL AREA PER ETD 2017-170-108696. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK.
